# SDR AALA202211216512

- Difficulty date: November 4, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 35,981 hours, 14,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 917-S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SKIN AT LAVATORY VENT LOCATED AT STA 917 AND BETWEEN STR 21L AND 22L. INSTALLED DOUBLER REPAIR PER SRM 53-70-01-2R-3.
